MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. XENON LAMP

SHIRAKAWA OLYMPUS CO., LTD. XENON LAMP
Model Number MAJ-1817
Medical Device Problem Codes Poor Quality Image (1408); Output Problem (3005); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported that the lamp displayed a blurry and dark image, and the bulb did not light.The event occurred during an unspecified procedure.There were no reports of patient harm.

Brand Name
XENON LAMP
Common Device Name
LAMP
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key25035349
Report Number3002808148-2026-13873
Device Sequence Number21117236
Product Code GCT
UDI-Device Identifier04953170304835
UDI-Public04953170304835
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K131780
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-1817
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/01/2026
Supplement Date Received by Manufacturer06/03/2026
Initial Report FDA Received Date04/29/2026
Supplement Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age40 YR
Patient SexMale